MathSciNet Relay Station
MathSciNet bibliographic data
MR1304137 (95j:58130) 58F15 (58F17 58F18)
Hasselblatt, Boris Regularity of the Anosov splitting and of horospheric foliations. Ergodic Theory Dynam. Systems 14 (1994), no. 4, 645–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement